MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated alinity c creatinine result generated for a female patient sample.The following data was provided: sample id (b)(6) initial result = 23.34 mg/dl, repeat = 0.94 mg/dl, 0.95 mg/dl, 0.95 mg/dl, 0.97 mg/dl, repeat results on another analyzer (b)(6) = 0.88 mg/dl and 0.86 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry : (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Update: section d4 - expiration date updated from blank to 9/14/2023, and h4 - device mfg date updated from blank to 6/16/2022.The complaint investigation for falsely elevated alinity c creatinine results included a search for similar complaints, review of complaint text, ticket trending review, labeling review, device history record review, and field data review.Return testing was not performed as returns were not available.The complaint activity is normal for reagent lot 60912un22.A review of tracking and trending did not identify any related trends for the product for the issue.A review of the device history records did not identify any non-conformances or deviations associated with the lot number 60912un22 and complaint issue.The overall performance of alinity c creatinine reagents was reviewed using data gathered from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 60912un22.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for alinity c creatinine reagent lot 60912un22.
 
Event or Problem Description
The customer observed a falsely elevated alinity c creatinine result generated for a female patient sample.The following data was provided: sample id (b)(6) initial result = 23.34 mg/dl, repeat = 0.94 mg/dl, 0.95 mg/dl, 0.95 mg/dl, 0.97 mg/dl, repeat results on another analyzer ((b)(6)) = 0.88 mg/dl and 0.86 mg/dl no impact to patient management was reported.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17051211
Report Number3002809144-2023-00258
Device Sequence Number17008093
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number60912UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date08/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC05063; ALNTY C PROCESSING MODU, 03R67-01, AC05063
Patient Age66 YR
Patient SexFemale